Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The convergence of accelerated overrelaxation iterations

Author: A. J. Hughes-Hallett
Journal: Math. Comp. 47 (1986), 219-223
MSC: Primary 65F10
Corrigendum: Math. Comp. 51 (1988), 387.
Corrigendum: Math. Comp. 51 (1988), 387-388.
MathSciNet review: 842131
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Accelerated Overrelaxation Iterations extrapolate the standard Successive Overrelaxation Iterations. This paper provides conditions for the convergence of the Accelerated Overrelaxation process; and a conditionally optimal version is derived for solving an arbitrary real linear equation system.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10

Retrieve articles in all journals with MSC: 65F10

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society